# SDR CALA9701162

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Aux Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO AFTER SELECTING FLAPS TO 15 DEGREES ON APPROACH.  THE CHECKLIST PROCEDURES FOR LANDING WITH THE RIGHT HYDRAULIC SYSTEM INOPERATIVE WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE ON AUX PUMP RUPTURED.  THE HYDRAULIC LINE WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.
